# SDR SWAA2012052904434

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 30,385 hours, 17,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5501
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED LENS IAW MM.
